# SDR SWAA2019050632310

- Difficulty date: April 24, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT CRACKED ON LOWER SKIN AT 2EA FASTENER HOLES COMMON TO SLAT ACTUATOR FITTING.  REPAIRED NR 6 SLAT IAW SRM.
